# SDR A6WA200240008

- Difficulty date: March 20, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10017
- Part serial: 0944A
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 14 DEGREES IN FLIGHT, COMPLIED WITH QRH AFTER LANDING, LEFT OUTBOARD FLAP IS TWISTED.  REMOVED AND REPLACED NR 3 LEFT FLAP ACTUATOR.  (M)
